# SDR VNA2024F00024

- Difficulty date: December 24, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 41,015 hours, 39,546 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 601R3180571
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"HN00185764 DISCREPANCY: CARGO TRACK ON LBL 9.00 BETWEEN FS 990 AND FS 1007.00 IS CORRODED.   REMOVED AND REPLACED CARGO TRACK I.A.W. CRJ700 SRM 53-00-49-400-801-A03.
